Functional approach to a posteriori error estimation for elliptic optimal control problems with distributed control

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:A. Gaevskaya, Ronald H. W. HoppeGND, S. Repin
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/57624
ISSN:1072-3374OPAC
ISSN:1573-8795OPAC
Parent Title (English):Journal of Mathematical Sciences
Publisher:Springer
Place of publication:Berlin [u.a.]
Type:Article
Language:English
Year of first Publication:2007
Release Date:2019/08/01
Tag:Statistics and Probability; Applied Mathematics; General Mathematics
Volume:144
Issue:6
First Page:4535
Last Page:4547
DOI:https://doi.org/10.1007/s10958-007-0293-0
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Numerische Mathematik